

TRIUMPH BIG KAHUNA MIAMI

Homestead — Miami Speedway

September 21-23, 2012

Homestead, FL

Schedule Subject to Change

Thursday, September 20

10:00 a.m. – 5:00 p.m.
12:00 p.m. – 5:00 p.m.
4:00 p.m.
5:00 p.m.
Move-In & Set-Up, Big Rig Transporters Only Move-In & Set-Up, All Transporters/Service Providers Pit Lane Assignments

Friday, September 21 (Gates Open at 7:00 a.m.)

9:00 a.m.	Motorcycle Superstore.com SuperSport Post Entry Closed				
9:30 a.m.	Mandatory Riders, Entrants & Crew Chiefs Meeting				
9:30 a.m 10:15 a.m.	Track Inspection				
10:20 a.m 10:55 a.m.	National Guard Two-Up Rides				
11:00 a.m 11:50 a.m.	Practice	50 min	National Guard SuperBike		
12:00 p.m. – 12:50 p.m.	Practice	50 min	GoPro Daytona SportBike		
1:00 p.m. – 1:50 p.m.	Practice	50 min	Motorcycle Superstore.com SuperSport		
2:00 p.m. – 2:50 p.m.	Qualifying 1	50 min	National Guard SuperBike		
3:00 p.m. – 3:50 p.m.	Qualifying 1	50 min	GoPro Daytona SportBike		
4:00 p.m 4:25 p.m.	Qualifying 1	25 min	Motorcycle Superstore.com SuperSport Group B		
4:35 p.m 5:00 p.m.	Qualifying 1	25 min	Motorcycle Superstore.com SuperSport Group A		
5:05 p.m. >	Promoter On-Track Activity				

Saturday, September 22 (Gates Open at 6:30 a.m.)

Track Inspection	n				
Vance & Hines XR1200 Post Entry Closed					
Qualifying 2	40 min	Motorcycle Superstor	e.com SuperSport		
Qualifying 2	40 min	GoPro Daytona Sport	Bike		
Qualifying 2	40 min	National Guard Super	Bike		
Practice	30 min	Vance & Hines XR120	00		
Lunch Break					
Promoter On-Track Activity					
National Guard Two-Up Rides					
Fan Walk, Autographs - All Classes, Hot Pit Lane					
Motorcycle Su	perstore.co	om SuperSport Race 1	18 Laps 40 Mi/65 Km		
GoPro Dayton	a SportBike	e Race 1	23 Laps 50 Mi/80 Km		
National Guar	d SuperBik	e Race 1	23 Laps 50 Mi/80 Km		
Qualifying 1	45 min	Vance & Hines XR12	200		
Promoter On-T	rack Activity	1			
	Vance & Hines Qualifying 2 Qualifying 2 Qualifying 2 Practice Lunch Break Promoter On-T National Guard Fan Walk, Aut Motorcycle Su GoPro Dayton National Guar Qualifying 1	Vance & Hines XR1200 Popularitying 2 40 min Qualifying 2 40 min Qualifying 2 40 min Practice 30 min Lunch Break Promoter On-Track Activity National Guard Two-Up Ric Fan Walk, Autographs — Motorcycle Superstore.cc GoPro Daytona SportBik National Guard SuperBik Qualifying 1 45 min	Vance & Hines XR1200 Post Entry Closed Qualifying 2 40 min Motorcycle Superstor Qualifying 2 40 min GoPro Daytona Sport Qualifying 2 40 min National Guard Super Practice 30 min Vance & Hines XR120 Lunch Break Promoter On-Track Activity National Guard Two-Up Rides Fan Walk, Autographs – All Classes, Hot Pit Lan Motorcycle Superstore.com SuperSport Race 1 GoPro Daytona SportBike Race 1 National Guard SuperBike Race 1		

Sunday, September 23 (Gates Open at 6:30 a.m.)

7:30 a.m. — 7:50 a.m. 8:00 a.m. — 8:20 a.m. 8:30 a.m. — 8:50 a.m. 9:00 a.m. — 9:20 a.m. 9:30 a.m. — 9:50 a.m. 10:00 a.m. — 11:30 a.m. 10:00 a.m. — 11:15 a.m. 11:20 a.m. — 11:55 a.m.	Track Inspectic Qualifying 2 Warm-Up Warm-Up Warm-Up Lunch Break Promoter On-T National Guard	20 min 20 min 20 min 20 min Track Activity	des	re.com SuperSport rBike erBike		
11:30 a.m. – 12:15 p.m.	Fan Walk, Autographs - All Classes, Hot Pit Lane					
12:30 p.m.	Vance & Hines XR1200 Race			11 Laps 25 Mi/40 Km		
1:15 p.m.	Motorcycle Superstore.com SuperSport R2			18 Laps 40 Mi/65 Km		
2:15 p.m.	GoPro Dayton	23 Laps 50 Mi/80 Km				
3:30 p.m.	National Guar	d SuperBik	23 Laps 50 Mi/80 Km			

Course Length - 2.21 Mi / 3.56 Km

REGISTRATION SCHEDULE

Thursday, September 20 12:00 p.m. – 5:00 p.m.

Friday, September 21 7:00 a.m. – 5:00 p.m.

9:00 a.m. SuperSport Post Entry Closed

Saturday, September 22 7:00 a.m. – 4:00 p.m.

8:00 a.m. XR1200 Post Entry Closed

Sunday, September 23 8:00 a.m. – 1:00 p.m.

TECHNICAL INSPECTION SCHEDULE

Thursday, September 20 3:00 p.m. – 6:00 p.m.

Friday, September 21 7:30 a.m. – 5:00 p.m.

Saturday, September 22 7:30 a.m. – 1:00 p.m.

Sunday, September 23 7:30 a.m. – 1:00 p.m.

MANDATORY RIDERS MEETINGS

Both Locations: Tech Garage

Friday, September 21 9:30 a.m. – Riders, Entrants & Crew Chiefs

Saturday, September 22 9:00 a.m. – XR1200 Riders & Crew Chiefs

























